Large Primes and National Security 2

J.W. Bruce

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)28-32
JournalMathematics Review
Volume1
Issue number4
Publication statusPublished - 1991

Cite this

Bruce, J. W. (1991). Large Primes and National Security 2. Mathematics Review, 1(4), 28-32.
Bruce, J.W. / Large Primes and National Security 2. In: Mathematics Review. 1991 ; Vol. 1, No. 4. pp. 28-32.
@article{7a16f56b28cd40318a64d177252772c5,
title = "Large Primes and National Security 2",
author = "J.W. Bruce",
year = "1991",
language = "English",
volume = "1",
pages = "28--32",
journal = "Mathematics Review",
number = "4",

}

Bruce, JW 1991, 'Large Primes and National Security 2', Mathematics Review, vol. 1, no. 4, pp. 28-32.

Large Primes and National Security 2. / Bruce, J.W.

In: Mathematics Review, Vol. 1, No. 4, 1991, p. 28-32.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Large Primes and National Security 2

AU - Bruce, J.W.

PY - 1991

Y1 - 1991

M3 - Article

VL - 1

SP - 28

EP - 32

JO - Mathematics Review

JF - Mathematics Review

IS - 4

ER -